You are using an unsupported browser. Please update your browser to the latest version on or before July 31, 2020.
close
Home > Medical and Carer Certificates > Can Qoctor provide a medical certificate for a vaccine reaction?
Can Qoctor provide a medical certificate for a vaccine reaction?
print icon

Yes, if you are unwell or unfit for work due to a vaccine reaction, you can book a consultation with Qoctor to request a medical certificate. In most cases you will be able speak to one of our doctors via video consultation on the same day, and the medical certificate can be downloaded immediately after your appointment.  Click here to book  a consultation. 
 

What are the most common side effects of the COVID-19 vaccine? 

Common side effects following COVID-19 vaccine include pain or swelling at the injection site, fatigue, aches, mild flu-like symptoms, headache, fever and chills. Less common side effects include redness at the injection site, nausea, enlarged lymph nodes, feeling unwell, insomnia, and itchiness at the injection site.  If you have more severe symptoms or if the symptoms last more than 1-2 days, you should speak to a doctor as soon as possible for advice.

 

For more specific information about side effects of the Pfizer vaccine, click here

For more specific information about side effects of the Astra Zeneca vaccine, click here.

 

How high is the risk of blood clotting from the Astra Zeneca vaccine?

TTS is a rare side effect of the Astra Zeneca COVID-19 vaccine which involves thrombosis (blood clots) and low levels of blood platelets (thrombocytopenia). In Australia TTS has been detected in people between 4 and 42 days after their vaccination. It is estimated to occur in 1-3 people per 100,000 first doses of the vaccine. The blood clots can arise in different parts of the body, such as the brain or in the abdomen. The reasons for TTS are not fully understood, but it appears similar to heparin-induced thrombocytopenia (HIT), a rare reaction to treatment with the blood-thinning drug, heparin. Anyone who experiences severe headaches, severe abdominal pain, or any unexpected symptoms following their vaccine should seek immediate medical advice.

 

Feedback
2 out of 2 found this helpful

scroll to top icon